# SDR DALA2021031701520

- Difficulty date: March 13, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 86,356 hours, 22,857 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 1R DOOR SLIDE LIGHT INOP (WON?T ARM). CORRECTIVE ACTION: R/R PROX SENSORS S10224 S10225 ON 1R DOOR PER WDM 25-66-11. OPS CK GOOD. (1754191)
